# SDR MALA020595

- Difficulty date: October 3, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N48XJ
- Make and model: Saab SF340A
- Engine: Ge CT75A1
- Propeller: Rotol R3894123F26
- System (JASC): 6140 · Propeller Indication System
- Part: Relay
- Part number: M83536224L
- Condition: Failed
- Location: Warning Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

DURING FLIGHT NR 2937, ON TAKEOFF, AUTO COARSEN WOULD NOT ARM.  RETURNED TO GATE.  MAINTENANCE FERRIED AIRCRAFT TO MSP FOR REPAIR DUE TO AUTO COARSEN LIGHT NOT ARMING DURING TAKEOFF.  MAINTENANCE REPLACED RELAY 44KA IAW SAAB AMM 72-00-00.
